Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, Quite often I don't have symptoms of a hypo when I'm having it unless it's a real low hypo. My problem is what I feel like after the hypo has been corrected. It takes me a long time to recuperate and lately it seems like it's taking longer and longer. After my hypo, I am so cold and clammy and I'm seriously shaking. It could take a hour or more for me to recuperate from this. I usually have to put my big sweater on and cuddle down and have something warm to drink. By this time I'm worn out and fatigued and that could carry on for the rest of the day. My question is: how do you feel after hypos? Is this reaction peculiar to me?

Loading...

Hi, I'm wondering what you mean by hypo and what you take for that. Is your blood sugar really low to almost be extreme? Do you drink fruit juice or take sugar pills or perhaps some jelly babies? If you take something quickly and it's not what you normally take or you just take different foods at different times, that could affect the way you feel and how that sugar is processed. I take lucozade or sugar tabs and then test my blood sugar soon after say 15 minutes later to see what's happening. If it's not going up, I still have symptoms and eat a small meal. This doesn't happen very often. If you're not testing, how do you know you haven't gone hyper at some point making your symptoms become prolonged? Maybe your blood sugar goes up initially and then drops back down to where it was before and you begin having hypo symptoms again. It could be that your blood sugar is running exceptionally high normally and when you go low it's not that low. This might bring about symptoms of a hypo that other individuals would not normally experience.

 

I have experienced being cold and clammy and fatigued as well but for me my hypos were really low and mean around 2.6. I take some gluco tabs and a small meal and that usually does it, but hypos like this are rare for me. I don't know what insulin you are taking, but you might consider changing to another med. Different insulins work differently in different people. You might want to talk with your doctor and see if you can try something else to prevent this from happening.

Reply

Loading...